# SDR DALA2022020100659

- Difficulty date: January 28, 2022
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N378DA
- Make and model: Boeing 737832
- Aircraft serial: 30265
- Aircraft time: 68,865 hours, 27,425 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8479733) DURING SERVICE CHECK FOUND 2(EA) CRACKS ON FWD MWW VERTICAL PRESSURE WEB BS663, LBL34, AND LBL44. INSTALLED REPAIR PER B737-800 SRM 57-10-10 REPAIR #4.
